# SDR FDEA202206071602

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX141N537010
- Condition: Damaged
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL PN 141N5370-10 BF 221 FOUND WORN REPLASED FLOOR PANEL PER DWG  SRZ-25-005. P/N: 141N5370-10 221BF.    MAJOR REPAIR.
